MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD PS OPEN INTERLOK FEMORAL COMPONENT LEFT 62.5MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD PS OPEN INTERLOK FEMORAL COMPONENT LEFT 62.5MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision two (2) days post-operatively after it was identified that incompatible tibial and femoral components were used together.During the revision, the tibial components were revised and replaced with components compatible with the femoral component.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - vanguard psrp tibial bearing 10mm x 62.5mm catalog #: 110016717 lot #: 7815776, vanguard rp fin cemented tibial baseplate size 67mm.G2 - report source - foreign: event occurred in japan.H6 - component code - proposed code is mechanical (g04) - femur.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The following sections were corrected: d4, h4.The product was evaluated through manufacturing review; however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.The instructions for use state, "do not use this product for other than labelled indications.There is a lack of evidence to support the safety and effectiveness of such off-label use and there is no regulatory clearance." as incompatible devices were implanted together, the root cause is attributed to user error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VANGUARD PS OPEN INTERLOK FEMORAL COMPONENT LEFT 62.5MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23189268
Report Number0001825034-2025-03066
Device Sequence Number21330014
Product Code JWH
UDI-Device Identifier00880304270893
UDI-Public(01)00880304270893(17)350527(10)67286712
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183126
Device Lot Number67286712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown